# SDR CALA2024102402724

- Difficulty date: October 14, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N87513
- Make and model: Boeing 737824
- Aircraft serial: 31621
- Aircraft time: 52,292 hours, 18,469 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5505
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA, POSSIBLE CORROSION ON FLOOR BEAM STA 986.5 LBL 30 (REF AAR NR 1000019420)
